MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LEVEEN STANDARD; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION LEVEEN STANDARD; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 36719
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/04/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the needle had difficulty being extracted.A radio frequency ablation procedure was being performed on a hepatic carcinoma tumor for a patient.The leveen standard was being used for this procedure.When the needle was in position the physician performed the ablation of the tumor.After the ablation the physician had difficulty to close the device.Eventually the physician was able to close the device after using a very strong force with two hands.There were no patient complications.The patient condition was good.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the leveen electrode was returned for analysis.No visual damages defects were observed on the electrode.A functional evaluation extended and retracted the tines without resistance.The tines were evenly spaced and undamaged.
 
Event or Problem Description

Brand Name
LEVEEN STANDARD
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8750924
Report Number2134265-2019-07329
Device Sequence Number19259574
Product Code GEI
UDI-Device Identifier08714729300618
UDI-Public08714729300618
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K140496
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/24/2022
Device Model Number36719
Device Catalogue Number36719
Device Lot Number0023536553
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/27/2019
Initial Date Received by Manufacturer 06/05/2019
Supplement Date Received by Manufacturer07/18/2019
Initial Report FDA Received Date07/01/2019
Supplement Report FDA Received Date08/07/2019
Patient Sequence Number1